MathSciNet Relay Station
MathSciNet bibliographic data
MR937803 32H05 (32F15 32M05)
Bedford, E.; Pinchuk, S. I. Domains in ${\bf C}^2$ with noncompact groups of holomorphic automorphisms. (Russian) Mat. Sb. (N.S.) 135(177) (1988), no. 2, 147--157, 271; translation in Math. USSR-Sb. 63 (1989), no. 1, 141–151
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement